# SDR HALA2023031300082

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 FOUND SEAT TRACK WITH CORROSION AT FR 31 TO FR 35, Y-1552.5 RIGHT HAND SIDE. CORRECTIVE ACTION: WIRE LOOMS AT SEAT TRACK FROM FR 31 TO FR 35, Y1552 (RHS) SET ADRIFT AS REQUIRED. SEAT TRACK REPLACED. WIRE LOOMS AT SEAT TRACK FROM FR 31 TO FR 35, Y-1552 (RHS) RESTORED. (2668382)
